If overdose is suspected, contact your local poison control center or emergency room immediately. US residents can call the US National Poison Hotline at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: stomach pain, nausea/vomiting, severe diarrhea, trouble breathing, weakness.
If you...Read more
As far apart as they seem, erectile dysfunction (ED) and heart disease all too frequently go together. Where you find one, you'll often... Read more »
Jason came to the office because of chest pain. At 34 years old, he works as manager of a local non-fast food restaurant, but indulges in... Read more »
A new study published in the July issue of Arthritis Care & Research indicates that men and women with RA who... Read more »
If we hit diabetes hard at first, our bodies will keep on making insulin for a long time. That’s the gist of study by researchers at... Read more »
If we hit diabetes hard at first, our bodies will keep on making insulin for a long time. That’s the gist of a study by researchers at... Read more »